Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
A Comparison on the Commutative Neutrix Products of Distributions
Department of Mathematics and Theoretical Studies Laboratory, Institute of Advanced Technology University Putra Malaysia, 43400 UPM, Serdang, Selangor/Malaysia
Published: 1 December 2003
Abstract In this work, we define a new commutative neutrix product of distribution and than we make a comparison with present commutative product of distributions by providing a counterexample that two commutative neutrix products of the distributions differ.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Kilicman, A. A Comparison on the Commutative Neutrix Products of Distributions. Math. Comput. Appl. 2003, 8, 343-351.
Kilicman A. A Comparison on the Commutative Neutrix Products of Distributions. Mathematical and Computational Applications. 2003; 8(3):343-351.
Kilicman, Adem. 2003. "A Comparison on the Commutative Neutrix Products of Distributions." Math. Comput. Appl. 8, no. 3: 343-351.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.